# SDR F3LA200200249

- Difficulty date: August 23, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 46,438 hours, 29,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED FWD LAVATORY WALL ATTACH CHANNEL CORRODED AND CRACKED, BS 308, LBL 41.25 TO LBL 10.75.  FABRICATED AND INSTALLED NEW HAT CHANNEL ATTACH ANGLE PER SRM 51-10-02, 51-40-02, BOEING DRAWING 65-77488-211 AND SOPM 20-41-02.
